# SDR 2001UALA01983

- Difficulty date: August 28, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Aircraft time: 64,420 hours, 37,113 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FORWARD OVERWING EMERGENCY LIGHT IS INOPERABLE.  *S/D*  DURING OPERATIONAL CHECK ALL EMERGENCY LIGHTS ARE FUNCTIONING NORMALLY.
